# SDR 99T64R011

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Condition: Missing
- Location: Lt Wing
- Part time: 61,377 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING FASTENERS LEFT WING LEADING EDGE SECTION.  OPEN HOLES TO .260 DIAMETER AND INSTALLED NAS 1670 PER EO DRAWING NR 98-057 ON 8110-3 DATED 12/13/98 UNDER WO 1308.  (M)
